# SDR UALA2013031301492

- Difficulty date: March 12, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,665 hours, 14,014 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Eng Anti Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON POWER UP FOR TAKEOFF,  ANTI ICE ON.  LEFT ENGINE BLEED CYCLED OFF.  LEFT ENG ANTI-ICE SELECTED ON BLEED TRIPS AT POWER SETTINGS ABOVE 50% N1.IF ANTI-ICE IS SELECTED TO OFF POSITION BLEED DOES NOT TRIP.  RESET LEFT ENGINE ANTI-ICE AND BLEED SWITCHES-NO HELP.  ACCOMPLISHED AIR SUPPLY CONTROL SYSTEM CHECK PER MM, NO FAULTS NOTED.  ACCOMPLISHED ENGINE PWR RUN PER JRH 2-6-1 ANTI-ICE SYSTEM OPERATING NORMAL AT THIS TIME WITH RIGHT AND LEFT BLEED AND ANTI-ICE ON.
